# SDR UALA2011051002326

- Difficulty date: May 10, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 68,119 hours, 25,539 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN HANGING LOOSE MID CABIN RT SIDE FWD.  FLOURESCENT LIGHT IS LOOSE AT 15DEF, MADE INTERM REPAIR WITH CLEAR TAPE.  LIGHT OPERATION & USEABILITY IS NOT AFFECTED.  ADJUSTED LATCH BRACKET AND SECURED EMERGENCY LIGHT LENS.
